| Model Number |
KIT, TMX NFRS STARTERMG/DL |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/04/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Products were returned for evaluation and pending qc investigation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results obtained of 155, 191, 157, 142 and 274 mg/dl.The customers expected fasting blood glucose test result range is 103-115 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was performed by the customer fasting and produced test results of 120 mg/dl and 125 mg/dl using truemetrix meter.The product is stored according to specification in the bedroom.The test strip lot manufacturers expiration date is 09/30/2021 and open vial date is may 2020.The meter memory was reviewed for previous test result history: (b)(6).
Additional Manufacturer Narrative
Sections with additional information as of (b)(6) 2020: h6: updated fda's method, result, and conclusion codes h10: meter was returned for evaluation.Defect found on rev 4.Returned meter - e-0 with controls.Test strips were not returned for evaluation.H10: most likely underlying root cause: rc-079: the control solution peak is being detected below the lower limit of 2.0 for mr2 v2.53 meter.Corrected sections as of (b)(6)2020: h10: most likely underlying root cause corrected from "mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test" to "rc-079: the control solution peak is being detected below the lower limit of 2.0 for mr2 v2.53 meter".H10: note: manufacturer contacted customer in a follow-up call on (b)(6) 2020 to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.